# SDR SWAA2022101182728

- Difficulty date: September 17, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 26,787 hours, 12,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: L/H Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR; ESCAPE ROPE RETENTION STRAP VELCRO NOT SECURED TO FUSELAGE. / [01] REPLACED MISSING VELCRO I/A/W AMM 20-10-60.;[02] INCORRECT REFERENCE USED. REPLACED MISSING VELCRO I/A/W AMM 20-10-06.;[03] CERTIFY
